# SDR DALA2017080906071

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 74,988 hours, 56,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD FWD AND AFT OF DOOR STOP FITTINGS. NUMEROUS FASTENER AND RIVNUT HOLES ARE OUT OF ROUND AND CORRODED BS 1155 - 1212. BEAM INSTALLATION COMPLETED IAW DWG 5930483.
